# SDR O9IA2018100500000

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech B200
- Aircraft serial: BB1069
- Aircraft time: 14,419 hours, 14,403 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD DOOR WAS FOUND HANGING FROM THE BRACKET ATTACH POINT.  WAS DISCOVERED ON TAXI TO THE HANGAR AFTER A TRAINING FLIGHT IN FAI.  PILOT NOTED THAT THE GEAR MADE A LOUD "CLUNK" WHEN THE GEAR WAS EXTENDED FOR LANDING.  DAMAGE INCLUDES THE LT INBOARD GEAR DOOR, GEAR DOOR ACTUATOR LINKAGE, SMALL AMOUNT OF SKIN DAMAGE TO THE PORTION OF THE NACELLE AFT OF THE WHEEL WELL, TWO LOWER FORMERS THE SKIN ATTACHES TO.  NO OTHER DAMAGE WAS NOTED IN FAI.  AIRCRAFT WAS FLOWN TO ANC ON A FERRY PERMIT FOR FURTHER WORK.  INSPECTION IN ANC SHOWS NO FURTHER DAMAGE THAN NOTED IN FAI.  WORKING ON A REPAIR PLAN NOW.  WILL SEND ADDITIONAL INFO ONCE WE HAVE IT.
